Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/58635
Title: Optimization of a class of transportation problems using genetic algorithms
Authors: Chan, PT
Rad, AB
Ho, TK
Issue Date: 2002
Publisher: American Society of Civil Engineers
Source: In K Wang, GP Xiao, L Nie & H Yang (Eds.), International Conference on Traffic and Transportation Studies, Gulian, 23-25 July 2002, v. 1, p. 478-485. China : American Society of Civil Engineers, 2002 How to cite?
URI: http://hdl.handle.net/10397/58635
Appears in Collections:Conference Paper

Show full item record

Page view(s)

13
Last Week
0
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.